American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Elisabetta Chiodaroli and Joachim Krieger. A class of large global solutions for the wave-map equation. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Frédéric Hélein. First integrals for nonlinear dispersive equations. Trans. Amer. Math. Soc. 368 (2016) 6939-6978.
Abstract, references, and article information   
View Article: PDF

[3] Frank Merle and Hatem Zaag. Dynamics near explicit stationary solutions in similarity variables for solutions of a semilinear wave equation in higher dimensions. Trans. Amer. Math. Soc. 368 (2016) 27-87.
Abstract, references, and article information   
View Article: PDF

[4] Ruipeng Shen and Gigliola Staffilani. A semi-linear shifted wave equation on the hyperbolic spaces with application on a quintic wave equation on $\mathbb{R}^2$. Trans. Amer. Math. Soc. 368 (2016) 2809-2864.
Abstract, references, and article information   
View Article: PDF

[5] Dean Baskin and Antônio Sá Barreto. Radiation fields for semilinear wave equations. Trans. Amer. Math. Soc. 367 (2015) 3873-3900.
Abstract, references, and article information   
View Article: PDF

[6] Grozdena Todorova and Borislav Yordanov. On the regularizing effect of nonlinear damping in hyperbolic equations. Trans. Amer. Math. Soc. 367 (2015) 5043-5058.
Abstract, references, and article information   
View Article: PDF

[7] Boris Ettinger. Well-posedness of the equation for the three-form field in eleven-dimensional supergravity. Trans. Amer. Math. Soc. 367 (2015) 887-910.
Abstract, references, and article information   
View Article: PDF

[8] B. Cassano and L. Fanelli. Sharp Hardy uncertainty principle and gaussian profiles of covariant Schr\"odinger evolutions. Trans. Amer. Math. Soc. 367 (2015) 2213-2233.
Abstract, references, and article information   
View Article: PDF

[9] Asma Azaiez. Blow-up profile for the complex-valued semilinear wave equation. Trans. Amer. Math. Soc. 367 (2015) 5891-5933.
Abstract, references, and article information   
View Article: PDF

[10] O. Costin and M. Huang. Decay estimates for one-dimensional wave equations with inverse power potentials. Trans. Amer. Math. Soc. 367 (2015) 3705-3732.
Abstract, references, and article information   
View Article: PDF

[11] Yanqiu Guo and Mohammad A. Rammaha. Systems of nonlinear wave equations with damping and supercritical boundary and interior sources. Trans. Amer. Math. Soc. 366 (2014) 2265-2325.
Abstract, references, and article information   
View Article: PDF

[12] Roland Donninger and Birgit Schörkhuber. Stable blow up dynamics for energy supercritical wave equations. Trans. Amer. Math. Soc. 366 (2014) 2167-2189.
Abstract, references, and article information   
View Article: PDF

[13] Plamen Stefanov and Gunther Uhlmann. Recovery of a source term or a speed with one measurement and applications. Trans. Amer. Math. Soc. 365 (2013) 5737-5758.
Abstract, references, and article information   
View Article: PDF

[14] Marcelo M. Cavalcanti, Irena Lasiecka and Daniel Toundykov. Wave equation with damping affecting only a subset of static Wentzell boundary is uniformly stable. Trans. Amer. Math. Soc. 364 (2012) 5693-5713.
Abstract, references, and article information   
View Article: PDF

[15] Fuminori Nakata. Wave equations and the LeBrun-Mason correspondence. Trans. Amer. Math. Soc. 364 (2012) 4763-4800.
Abstract, references, and article information   
View Article: PDF

[16] Piero D’Ancona, Damiano Foschi and Sigmund Selberg. Atlas of products for wave-Sobolev spaces on $\mathbb{R}^{1+3}$. Trans. Amer. Math. Soc. 364 (2012) 31-63. MR 2833576.
Abstract, references, and article information
View Article: PDF

[17] Dong Li and Xiaoyi Zhang. Dynamics for the energy critical nonlinear wave equation in high dimensions. Trans. Amer. Math. Soc. 363 (2011) 1137-1160. MR 2737260.
Abstract, references, and article information   
View Article: PDF

[18] Petronela Radu, Grozdena Todorova and Borislav Yordanov. Decay estimates for wave equations with variable coefficients. Trans. Amer. Math. Soc. 362 (2010) 2279-2299. MR 2584601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kunio Hidano, Jason Metcalfe, Hart F. Smith, Christopher D. Sogge and Yi Zhou. On abstract Strichartz estimates and the Strauss conjecture for nontrapping obstacles. Trans. Amer. Math. Soc. 362 (2010) 2789-2809. MR 2584618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. M. Cavalcanti, V. N. Domingos Cavalcanti, R. Fukuoka and J. A. Soriano. Asymptotic stability of the wave equation on compact surfaces and locally distributed damping-A sharp result. Trans. Amer. Math. Soc. 361 (2009) 4561-4580. MR 2506419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Viorel Barbu, Irena Lasiecka and Mohammad A. Rammaha. On nonlinear wave equations with degenerate damping and source terms. Trans. Amer. Math. Soc. 357 (2005) 2571-2611. MR 2139519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jason L. Metcalfe. Global Strichartz estimates for solutions to the wave equation exterior to a convex obstacle. Trans. Amer. Math. Soc. 356 (2004) 4839-4855. MR 2084401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Mark L. Agranovsky and Eric Todd Quinto. Stationary sets for the wave equation in crystallographic domains. Trans. Amer. Math. Soc. 355 (2003) 2439-2451. MR 1973997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Tokio Matsuyama. Asymptotics for the nonlinear dissipative wave equation. Trans. Amer. Math. Soc. 355 (2003) 865-899. MR 1938737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mohammad A. Rammaha and Theresa A. Strei. Global existence and nonexistence for nonlinear wave equations with damping and source terms. Trans. Amer. Math. Soc. 354 (2002) 3621-3637. MR 1911514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Berkovits and J. Mawhin. Diophantine approximation, Bessel functions and radially symmetric periodic solutions of semilinear wave equations in a ball. Trans. Amer. Math. Soc. 353 (2001) 5041-5055. MR 1852093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Daniel Tataru. Strichartz estimates in the hyperbolic space and global existence for the semilinear wave equation. Trans. Amer. Math. Soc. 353 (2001) 795-807. MR 1804518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Goong Chen, Sze-Bi Hsu, Jianxin Zhou, Guanrong Chen and Giovanni Crosta. Chaotic vibrations of the one-dimensional wave equation due to a self-excitation boundary condition. Part I: Controlled hysteresis. Trans. Amer. Math. Soc. 350 (1998) 4265-4311. MR 1443867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ralph Phillips. Scattering theory for twisted automorphic functions. Trans. Amer. Math. Soc. 350 (1998) 2753-2778. MR 1466954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Wojciech Kryszewski and Andrzej Szulkin. An infinite dimensional Morse theory with applications. Trans. Amer. Math. Soc. 349 (1997) 3181-3234. MR 1422612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia